... or Climara is temporary or permanent? I was on Vivelle for 3 months then changed to Climara and came off after 6 weeks, as both caused rashes at site - and could be the culprit(s) in this awful hair loss.
26 Apr 2011
I have been on Vivelle-dot, 0.1 Patch for two months now. I have been noticing an extra amount of Hair on my brushes lately. Today I saw that some how the Patch had come off of me. I do not know for how long? When I took a shower tonight my Hair started coming off in clumps. The reason why I told you about the missing Patch is, Now I don't know if the Hair Loss is from the lack of estrogen or from being on the Patch for two months, but I do know that for a fact the Hair Loss DOES have something to do with the Patch. I have NEVER had anything like this happen to me before. I am calmed down a little right now, but I was Terrified! Have you lost a lot of Hair? Have you stopped taking your medications that are causing the hair loss? I don't know what to do? .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I have gotten these very tiny red specks all over my arms and tops of my legs since I started this. They don't bother me, I just want to ...
1 answer • 12 Mar 2010
... sent me for tests. The results were that nothing looked suspicious. Now 3mos.later, I am still hurting and the lump is still there. I am assuming ...
1 answer • 13 Sep 2010
I have gained alot of weight around my middle since I started takig Vivelle and want to know if I switch to Climara will I have the same problem.
1 answer • 17 May 2012
Had complete hysterectomy in 2008 and started on vivelle-dot 0.1. After two years I told my Dr. I wanted to reduce the dose and now I am on .0375 ...
1 answer • 2 Oct 2012
I currently am switch out 4 vivelle dot patches 0.1mg Q.O.D. To date we are getting my uterus ready for donor eggs. Since the price is out of pocket, ...
0 answers • 28 Apr 2013